Homotopy cofibrations in CAT
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 4, pp. 291-313.
@article{CTGDC_1992__33_4_291_0,
     author = {Heggie, Murray},
     title = {Homotopy cofibrations in $CAT$},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {291--313},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {33},
     number = {4},
     year = {1992},
     zbl = {0774.18009},
     mrnumber = {1197427},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1992__33_4_291_0/}
}
TY  - JOUR
AU  - Heggie, Murray
TI  - Homotopy cofibrations in $CAT$
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1992
DA  - 1992///
SP  - 291
EP  - 313
VL  - 33
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1992__33_4_291_0/
UR  - https://zbmath.org/?q=an%3A0774.18009
UR  - https://www.ams.org/mathscinet-getitem?mr=1197427
LA  - en
ID  - CTGDC_1992__33_4_291_0
ER  - 
Heggie, Murray. Homotopy cofibrations in $CAT$. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 4, pp. 291-313. http://www.numdam.org/item/CTGDC_1992__33_4_291_0/

1 D. Anderson, Geometric Realization and Fibrations, Bulletin of the A.M.S. 84 (1978), 765-788. | MR 500935 | Zbl 0408.55002

2 J. Gray, Fibred and Co-Fihred Categories, Conference on Categorical Algebra, Springer Verlag, Berlin, 1965, pp. 21-83. | MR 213413 | Zbl 0192.10701

3 P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Springer Verlag, Berlin, 1967. | MR 210125 | Zbl 0186.56802

4 M. Heggie, Tensor Products in Homotopy Theory, Ph.D. Thesis, McGill University, 1986.

5 ____, The Left Derived Tensor Product of CAT- valued Diagrams, preprint.

6 ____, Homotopy Colimits in Presheaf Categories, preprint.

7 D. Kan, On C.S.S. Complexes, American Journal of Mathematics 79 (1957), 449-476. | MR 90047 | Zbl 0078.36901

8 D. Quillen, Homotopical Algebra, Lecture Notes in Mathematics, vol. 43, Springer Verlag, Berlin, 1967. | MR 223432 | Zbl 0168.20903

9 ____, Higher Algebraic K-Theory I, Lecture Notes in Mathematics, vol. 341, Springer Verlag, Berlin, 1973, pp. 85-147. | MR 338129

10 R. Thomason, Homotopy Colimits in the Category of Small Categories, Math. Proc. Camb. Phil. Soc. 85 (1979), 91-109. | MR 510404 | Zbl 0392.18001

11 G.W. Whitehead, Elements of Homotopy Theory, Springer Verlag, Berlin, 1978. | MR 516508 | Zbl 0406.55001